Alternating Lyapunov functions in the theory of linear extensions of dynamical systems on a torus
AbstractWe consider a series of problems connected with the application of quadratic-form Lyapunov functions to the investigation of the properties of regularity of linear extensions of dynamic systems on a torus.
How to Cite
Kulik, V. L., and N. V. Stepanenko. “Alternating Lyapunov Functions in the Theory of Linear Extensions of Dynamical Systems on a Torus”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 4, Apr. 2007, pp. 488–500, https://umj.imath.kiev.ua/index.php/umj/article/view/3323.